# SDR UPS06246887

- Difficulty date: April 18, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACKS ON SUPPORT STRUCTURE FOR SYSTEM -B- HYDRAULIC PUMP AT LOWER RADIUS FWD AND AFT CORNERS.  HFEC CARRIED OUT ON PREVIOUS LT STOP DRILLED HOLES IAW B727 NDTM 51-00- 00, CRACK CONFIRMED ENDS MARKED.  SUPPORT STRUCTURE REMOVED IAW SRM 51-30-02.  REPAIR CARRIED OUT IAW SRM 51-40-02.  DEEP GOUGE FOUND.  REPAIR CARRIED OUT IAW SRM 51-40-02.
